Coronary Artery Disease
A Journal of the American Medical Association (JAMA) study has linked prescription testosterone boosters to severe side effects, including coronary artery disease.
According to the National Heart, Lung, and Blood Institute, coronary artery disease occurs when a waxy substance called plaque builds up inside the coronary arteries. Coronary artery disease can lead to an increased risk of heart attack.
The 2013 JAMA study reported that men who had come into the testosterone study with clear, unobstructed coronary arteries were just as likely to suffer heart attacks as those who entered the study with established coronary artery disease.
If you or a loved one experienced coronary artery disease, heart attack or other testosterone booster side effects, you may be eligible to file a lawsuit. Contact the testosterone lawyers at Hissey Kientz, LLP for a free case evaluation. You can reach us by calling toll-free at 1-866-275-4454, or by filling out our free contact form on the right of this page.